# SDR QR9R2024111200002

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721329358
- Aircraft time: 4,213 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Condition: Split
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, #1 GEN WAS 15 AMPS LOWER THAN #2 GEN. REMOVED AND REPLACED #1 CURRENT TRANSFORMATOR IAW AMM 24-30-00, 4-6. OPERATIONAL CHECK GOOD.
